# SDR SWIA200312494

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 23,416 hours, 30,356 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207611
- Part serial: 120065
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,257 hours, 1,962 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO IAH THERE WERE NUMEROUS CONTROL FAULT ON OVERHEAD WITH FLAP AND ADVANCED SWS ON MAP THAT APPEARED FOR A COUPLE SECONDS THEN CLEARED ITSELF.  REMOVED AND REPLACED FLAP CONTROL LEVER PER MM 27-00-00.  OPS CHECKS GOOD.
